_	
_	
_	

Time Drills (Subtracting Hours)

Fill in the blanks for each problem.

10:22 PM - 11 hours =	3:16 AM - 5 hours =
11:36 PM - 7 hours =	5:26 AM - 7 hours =
8:18 AM - 9 hours =	4:22 AM - 5 hours =
7:14 AM - 11 hours =	6:39 AM - 6 hours =
2:42 AM - 11 hours =	9:25 PM - 10 hours =
10:22 PM - 8 hours =	6:27 PM - 6 hours =
8:39 PM - 10 hours =	9:18 AM - 3 hours =
8:49 PM - 5 hours =	9:31 PM - 10 hours =
6:58 PM - 6 hours =	1:07 AM - 8 hours =
7:11 AM - 8 hours =	3:40 AM - 9 hours =
4:27 AM - 8 hours =	12:13 AM - 7 hours =
11:42 PM - 5 hours =	9:34 AM - 2 hours =
7:14 AM - 3 hours =	1:50 PM - 2 hours =
12:43 AM - 3 hours =	5:37 AM - 12 hours =
7:26 PM - 11 hours =	6:53 PM - 7 hours =
7:59 AM - 8 hours =	11:44 AM - 2 hours =
10:58 PM - 11 hours =	3:51 AM - 2 hours =
3:56 PM - 7 hours =	6:40 AM - 5 hours =
6:20 PM - 2 hours =	11:29 AM - 8 hours =
1:25 AM - 11 hours =	10:06 AM - 1 hour =
11:02 PM - 1 hour =	10:20 PM - 10 hours =
1:35 PM - 2 hours =	12:29 AM - 4 hours =
3:01 PM - 10 hours =	12:31 AM - 10 hours =
3:52 PM - 9 hours =	1:53 PM - 12 hours =
7:44 AM - 9 hours =	9:15 AM - 3 hours =
Math www.CommonCoreSheets.com	1-15 98 96 94 92 90 88 86 84 82 80 78 76 74 72 70 16-30 68 66 64 62 60 58 56 54 52 50 48 46 44 42 40

Time Drills (Subtrac Fill in the blanks for each problem.	cting Hours) Name: Answer Key
10:22 PM - 11 hours = 11:22 AM	3:16 AM - 5 hours = 10:16 PM
11:36 PM - 7 hours = $4:36$ PM	5:26 AM - 7 hours = <u>10:26 PM</u>
8:18 AM - 9 hours = $11:18 \text{ PM}$	4:22 AM - 5 hours = <u>11:22 PM</u>
7:14 AM - 11 hours = <u>8:14 PM</u>	6:39 AM - 6 hours = 12:39 AM
2:42 AM - 11 hours = <u>3:42 PM</u>	9:25 PM - 10 hours = $11:25$ AM
10:22 PM - 8 hours = 2:22 PM	6:27 PM - 6 hours = <u>12:27 PM</u>
8:39 PM - 10 hours = $10:39$ AM	9:18 AM - 3 hours = $6:18 \text{ AM}$
8:49 PM - 5 hours = <u>3:49 PM</u>	9:31 PM - 10 hours = $11:31$ AM
6:58 PM - 6 hours = <u>12:58 PM</u>	1:07 AM - 8 hours = $5:07 \text{ PM}$
7:11 AM - 8 hours = <u>11:11 PM</u>	3:40 AM - 9 hours = 6:40 PM
4:27 AM - 8 hours = <u>8:27 PM</u>	12:13 AM - 7 hours = $5:13 \text{ PM}$
11:42 PM - 5 hours = $6:42 PM$	9:34 AM - 2 hours = 7:34 AM
7:14 AM - 3 hours = $4:14$ AM	1:50 PM - 2 hours = 11:50 AM
12:43 AM - 3 hours = <u>9:43 PM</u>	5:37 AM - 12 hours = <u>5:37 PM</u>
$7:26 \text{ PM} - 11 \text{ hours} = \frac{8:26 \text{ AM}}{2}$	6:53 PM - 7 hours = 11:53 AM
7:59 AM - 8 hours = <u>11:59 PM</u>	11:44 AM - 2 hours = $9:44$ AM
10:58 PM - 11 hours = 11:58 AM	3:51 AM - 2 hours = <u>1:51 AM</u>
$3:56 \text{ PM} - 7 \text{ hours} = \frac{8:56 \text{ AM}}{100000000000000000000000000000000000$	6:40 AM - 5 hours = 1:40 AM
6:20 PM - 2 hours = 4:20 PM	11:29 AM - 8 hours = $3:29$ AM
1:25 AM - 11 hours = 2:25 PM	10:06 AM - 1 hour = 9:06 AM
11:02 PM - 1 hour = $10:02 PM$	10:20 PM - 10 hours = 12:20 PM
1:35 PM - 2 hours = 11:35 AM	12:29 AM - 4 hours = $8:29 \text{ PM}$
3:01 PM - 10 hours = <u>5:01 AM</u>	12:31 AM - 10 hours = $2:31 \text{ PM}$
3:52 PM - 9 hours = 6:52 AM	1:53 PM - 12 hours = 1:53 AM
7:44 AM - 9 hours = $10:44 \text{ PM}$	9:15 AM - 3 hours = $6:15 \text{ AM}$
Math www.CommonCoreSheets.com	$ 8 \begin{smallmatrix} 1-15 & 98 & 96 & 94 & 92 & 90 & 88 & 86 & 84 & 82 & 80 & 78 & 76 & 74 & 72 & 70 \\ 16-30 & 68 & 66 & 64 & 62 & 60 & 58 & 56 & 54 & 52 & 50 & 48 & 46 & 44 & 42 & 40 \\ $